Oxycodone withdrawal Day 6 after small Buprenorphine taper - Part 1

By subienj · Sep 30, 2014 · ·
  1. To make a long story short I will cut to the chase, I'm on the early a.m. of day 6 of 0 opiates of any form in my system. I'm coming off a 4 year blue 30mg oxycodone addiction. I met the wrong partner in a tuff time in my life and discovered blues, after all the horrible things that have happened, I'm done, I'm not giving up, I'm still freezing and thinking my body will never regulate it's temperature properly. I thought after a taper of 5 8mg suboxone tablets spread over 1.5 weeks would minimize the wd. It did, I was never even sick to my stomach, the only symptom left is the chills and goosebumps. I know everyone is different but I hope by day 7 I'm no longer freezing my ass off, I'm lucky it's early fall and not winter. Will the chills ever go away??!!

    subienj added 413 Minutes and 2 Seconds later...

    Oh my goodness, I'm getting better, I know it sounds stupid but I was so bad at one point I was in the hospital for a 100 pill sleeping pill od, IM MAKIN IT, I FEEL BETTER, GUYS STICK IN THERE, THE CHILLS WILL SUBSIDE SLOWLY, I PROMISE. IT WAS ALWAYS THE LIMITING FACTOR IN MY RELAPSES IN THE PAST, MY BODY IS REGAINING PROPERLY TEMP CONTROL, AWESOME, IT WAS WORTH IT!

Comments

  1. D0pe
    Keep in there and let us know the progress of your taper..

    You are doing very well and i would not give up.. Stick to your taper and try to realize the ultimate goal at the end.

    You are almost there you just have to keep on doing what you are doing..

    If you need any advice or support keep checking back.. It would be nice if you let us know how each of your days go as they progress..

    You can do it.. Feel free to open up on your thread here if you have and concerns..
To make a comment simply sign up and become a member!